MathSciNet Relay Station
MathSciNet bibliographic data
MR1991198 35J25 (35B27 65N21)
Capdeboscq, Yves; Vogelius, Michael S. Optimal asymptotic estimates for the volume of internal inhomogeneities in terms of multiple boundary measurements. M2AN Math. Model. Numer. Anal. 37 (2003), no. 2, 227–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement